American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Christine Laurent-Thiébaut. Stability of the embeddability under perturbations of the CR structure for compact CR manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Peter Ebenfelt and André Minor. On CR embeddings of strictly pseudoconvex hypersurfaces into spheres in low dimensions. Trans. Amer. Math. Soc. 366 (2014) 5693-5706.
Abstract, references, and article information   
View Article: PDF

[3] George Marinescu and Nader Yeganefar. Embeddability of some strongly pseudoconvex CR manifolds. Trans. Amer. Math. Soc. 359 (2007) 4757-4771. MR 2320650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1